Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Sep 22, 2012, 2:49 PM CDT for 11 counties in Wisconsin. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2012, 2:49 PM CDT (19:49 UTC)
- In effect from
- Sep 23, 2012, 1:00 AM CDT
- Expired
- Sep 23, 2012, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400 WWUS73 KGRB 221949 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT SAT SEP 22 2012 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .FREEZING TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF CENTRAL... NORTH-CENTRAL AND NORTHEAST WISCONSIN. WIZ018-030-035-036-045-230400- /O.UPG.KGRB.FZ.A.0003.120923T0600Z-120923T1300Z/ /O.NEW.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/ LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 249 PM CDT SAT SEP 22 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S OR LOWER 30S. * IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ005-010-019-020-031-037-230400- /O.NEW.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/ VILAS-ONEIDA-LANGLADE-MENOMINEE-SHAWANO-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...ANTIGO... KESHENA 249 PM CDT SAT SEP 22 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S OR LOWER 30S. * IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ011>013-021-038-039-048-049-073-074-230400- /O.NEW.KGRB.FR.Y.0009.120923T0600Z-120923T1300Z/ FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE- BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY... OSHKOSH...CHILTON...CRIVITZ 249 PM CDT SAT SEP 22 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURE...LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE EXPECTED SUNDAY MORNING. * IMPACTS...PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED AND SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
3 follow-up statements
924 WWUS73 KGRB 230301 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CDT SAT SEP 22 2012 ...A FROST OR FREEZE EXPECTED TONIGHT... .NORTHWEST WINDS WILL CONTINUE TO CIRCULATE COLD AIR INTO NORTHERN AND CENTRAL WISCONSIN OVERNIGHT. IF SKIES CLEAR AND WINDS BECOME LIGHT...A FROST OR FREEZE WILL OCCUR OVER NORTHERN AND CENTRAL WISCONSIN EXCEPT FOR THE LAKESHORE COUNTIES. WIZ005-010-018>020-030-031-035>037-045-231100- /O.CON.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 1001 PM CDT SAT SEP 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S OR LOWER 30S. * IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ011>013-021-038-039-048-049-073-074-231100- /O.CON.KGRB.FR.Y.0009.120923T0600Z-120923T1300Z/ FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE- BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY... OSHKOSH...CHILTON...CRIVITZ 1001 PM CDT SAT SEP 22 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TEMPERATURE...LOW TEMPERATURES IN THE 30S ARE EXPECTED SUNDAY MORNING. * IMPACTS...PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED AND SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
605 WWUS73 KGRB 230713 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 213 AM CDT SUN SEP 23 2012 WIZ005-010-018>020-030-031-035>037-045-231300- /O.CON.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 213 AM CDT SUN SEP 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES THIS MORNING ARE EXPECTED TO FALL BELOW FREEZING IN CLIMATOLOGICALLY COLD SPOTS...AND NEAR FREEZING ELSEWHERE. * EVEN IN AREAS WHERE AIR TEMPERATURES REMAIN A COUPLE DEGREES ABOVE FREEZING...TEMPERATURES RIGHT AT GROUND LEVEL COULD BE A LITTLE COLDER AND RESULT IN THE FORMATION OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ011>013-021-038-039-048-049-073-074-231300- /O.CON.KGRB.FR.Y.0009.000000T0000Z-120923T1300Z/ FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE- BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY... OSHKOSH...CHILTON...CRIVITZ 213 AM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES THIS MORNING EXPECTED TO FALL CLOSE TO FREEZING. * EVEN IF AIR TEMPERATURES REMAIN A COUPLE DEGREES ABOVE FREEZING...TEMPERATURES RIGHT AT GROUND LEVEL COULD BE A LITTLE COLDER AND RESULT IN THE FORMATION OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JS
281 WWUS73 KGRB 231013 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 513 AM CDT SUN SEP 23 2012 WIZ005-010-018>020-030-031-037-231115- /O.CAN.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/ VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WAUPACA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... ANTIGO...KESHENA...WAUSAU 513 AM CDT SUN SEP 23 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FREEZE WARNING. $$ WIZ011>013-021-038-039-048-049-073-074-231115- /O.CAN.KGRB.FR.Y.0009.000000T0000Z-120923T1300Z/ FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE- BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY... OSHKOSH...CHILTON...CRIVITZ 513 AM CDT SUN SEP 23 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST ADVISORY. $$ WIZ035-036-045-231300- /O.CON.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/ WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 513 AM CDT SUN SEP 23 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES IN CLIMATOLOGICALLY COLD SPOTS WILL FALL TO NEAR OR BELOW FREEZING AROUND SUNRISE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Sep 22, 2:17 PM CDT, 32 minutes earlier.
Area forecast discussion, Sep 22, 2:17 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 217 PM CDT SAT SEP 22 2012 .SHORT TERM...TONIGHT AND SUNDAY. COMPLEX FORECAST FOR TONIGHT REGARDING FROST/FREEZE HEADLINES DUE TO DRIER AIR MOVING INTO THE AREA FROM THE WEST...CLOUD COVER AND THE POTENTIAL FOR WINDS TO REMAIN UP THROUGH MUCH OF THE NIGHT... ESPECIALLY ACROSS THE EAST. MODELS ARE PERSISTENT IN ADVECTING DEW POINTS INTO THE 20S ACROSS MUCH OF THE AREA EXCEPT THE FAR EAST LATE TONIGHT. THIS SEEMS REASONABLE SINCE DEW POINTS WERE NOW DROPPING INTO THE 20S ACROSS MINNESOTA. THE SCATTERED SHOWERS ACROSS THE AREA SHOULD COME TO END ACROSS MUCH OF THE AREA LATE THIS AFTERNOON OR EARLY THIS EVENING. THE ONLY EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE LAKE EFFECT RAIN OR SNOW SHOWERS WILL LINGER INTO SUNDAY MORNING. BASED ON 850MB FLOW AND CELLULAR NATURE OF THE CLOUD COVER...MOST AREAS WILL BECOME MOSTLY CLEAR LATER TONIGHT. THE ONLY EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE SKIES COULD RANGE FROM CLEAR TO CLOUDY. NUMERICAL GUIDANCE AND THE CANADIAN MODEL ALSO SUGGESTED THIS SCENARIO WITH CLOUD COVER DECREASING AFTER MIDNIGHT FROM RHINELANDER TO IRON MOUNTAIN. AS FOR WINDS...CLEARING SKIES COULD ALLOW FOR WINDS TO DECOUPLE FOR A PERIOD OF TIME TOWARDS SUNRISE...ESPECIALLY AWAY FROM THE BAY AND LAKE. WINDS WERE NOT AS STRONG AS EXPECTED THIS AFTERNOON... THUS SOME CONCERN IS WARRANTED FOR THE LIGHTER WINDS OVERNIGHT. AS FOR NUMERICAL GUIDANCE...IGNORED THE MET GUIDANCE LOW OF 30 AT GREEN BAY SINCE IT WAS COLDER THAN WAUSAU AND NEARLY AS COLD AS RHINELANDER. A HARD FREEZE IS EXPECTED ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL WISCONSIN FROM RHINELANDER TO WAUPACA TO STEVENS POINT AND WISCONSIN RAPIDS. FOR VILAS COUNTY...TOUGH CALL ON MIN TEMPERATURES TONIGHT. WITH TEMPERATURES ONLY IN THE 40S THIS AFTERNOON...IT WOULD ONLY TAKE A FEW HOURS OF CLEAR SKIES TO ALLOW TEMPERATURES TO FALL TO FREEZING. FROM OCONTO AND MARINETTE COUNTIES SOUTH THROUGH GREEN BAY AND THE FOX CITIES...LOW TEMPERATURES WILL BE CLOSE TO FREEZING. THE MAIN PROBLEM IN THIS AREA WILL BE WINDS. WINDS SHOULD REMAIN UP AT 5 TO 10 MPH THROUGH MOST OF THE NIGHT. MAIN QUESTION HERE IS WILL THERE BE A BRIEF PERIOD OF LIGHT WINDS TOWARD SUNRISE TO ALLOW FOR FROST TO FORM. DECIDED TO ERROR ON THE SIDE OF CAUTION AND ISSUE A FROST ADVISORY FOR THIS AREA. FOR THE THREE LAKE SHORE COUNTIES...WINDS SHOULD REMAIN UP TO PREVENT WIDESPREAD FROST TO DEVELOP. ON SUNDAY...SOME LINGERING RAIN OR SNOW SHOWERS ARE EXPECTED SUNDAY MORNING ACROSS THE FAR NORTH. OUTSIDE THIS AREA...FAIR WEATHER CUMULUS CLOUDS EXPECTED TO DEVELOP BY LATE MORNING OR EARLY AFTERNOON. THE GREATEST CONCENTRATION OF CLOUD COVER WILL BE ACROSS NORTHEAST WISCONSIN. THE CLOUD COVER SHOULD ERODE LATE SUNDAY AFTERNOON AS DRIER ERODES THE CLOUDS. DID NOT STRAY FAR FROM GUIDANCE FOR HIGHS ON SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. LITTLE CHANGE IN PREVIOUS FORECAST PACKAGE THOUGHTS AS COLD PATTERN WITH DEEP LONGWAVE TROUGH EXPECTED TO LIFT OFF INTO EASTERN CANADA BY THE MIDDLE OF NEXT WEEK...WITH A FLATTER SPLIT FLOW REPLACING IT OVER MUCH OF CONUS. MODELS BEGIN TO DIFFER ON THE DETAILS OF SYSTEMS MOVING THROUGH FLOW AROUND MIDWEEK...THOUGH THEY ALL SUGGEST MUCH OF AVAILABLE MOISTURE WILL BE TIED TO FRONT LOCATED TO OUR SOUTH OVER THE OHIO VALLEY...SO STAYED WITH MAINLY DRY EXTENDED FORECAST. SUNDAY NIGHT THROUGH TUESDAY...CANADIAN HIGH PRESSURE WILL SLIDE TO THE SOUTHEAST TOWARDS THE OHIO VALLEY SUNDAY WHILE A COLD FRONT WILL DROP SOUTH INTO SOUTHERN MANITOBA AND ONTARIO BY MONDAY MORNING. LOW LEVEL WINDS INCREASE OVERNIGHT WITH SOUNDINGS SHOWING WINDS JUST ABOVE THE BOUNDARY LAYER AT 25KTS SOUTH...CLOSER TO 35KTS OVER THE NORTH. TEMP GUIDANCE FROM MODELS HAVE TRENDED UP THIS CYCLE. HAVE DONE LIKEWISE...GOING MORE WITH PATCHY FROST WORDING. COLDEST TEMPS OR FASTER FALL EXPECTED OVER THE SOUTH WHERE WINDS MAY DECOUPLE BRIEFLY DURING THE EARLY EVENING. THE COLD FRONT WILL CONTINUE SOUTH SLOWLY MOVING INTO GRB AREA DAY PERIOD TUE. LOOK FOR TEMPS WARMING TO NORMAL BOTH MON AND TUE THEN DROP BACK A BIT FOR THE REST OF THE WORK WEEK. BACKED DOWN A DEGREE ON TEMPS FROM GUIDANCE FOR MON HIGHS GIVEN STRENGTH OF WINDS EXPECTED DURING THE DAY. && .AVIATION...SCATTERED SHOWERS WILL GRADUALLY END THIS AFTERNOON OR EARLY THIS EVENING ACROSS MUCH OF THE AREA. SOME OF THE SHOWERS WILL CONTAIN SLEET ACROSS THE FAR NORTH. THE ONLY EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE LAKE EFFECT RAIN OR SNOW SHOWERS WILL LINGER INTO SUNDAY MORNING. OUTSIDE SOME MVFR CIGS OR VISIBILITIES DUE TO THE SHOWERS THIS AFTERNOON...VFR CONDITIONS SHOULD PREVAIL EXCEPT FOR SOME PATCHY MVFR CIGS ACROSS THE FAR NORTH DUE TO LAKE EFFECT RAIN OR SNOW SHOWERS. NORTHWEST WINDS EXPECTED ON SUNDAY...WITH GUSTS OF 15 TO 20 KNOTS EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ011>013-021- 038-039-048-049-073-074. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ005-010- 018>020-030-031-035>037-045. && ECKBERG/TE
Hazardous weather outlook, Sep 22, 4:30 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT SAT SEP 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 430 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST AND FREEZING TEMPERATURES ARE POSSIBLE TONIGHT...MAINLY OVER CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FROST AND FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF THE AREA SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-231100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 430 AM CDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY INTO TONIGHT. CONDITIONS WILL ALSO BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS. THE MOST FAVORABLE CONDITIONS WILL BE FARTHER EAST OVER THE OPEN WATERS OF THE LAKE...BUT WATERSPOUTS ARE STILL POSSIBLE OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY INCREASING SOUTHWEST WINDS ON MONDAY COULD RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 4:17 AM CDT | Freeze Watch | GRB | Lincoln, Marathon, Portage, Waushara, Wood | 11 hr |
| Sep 22, 2:49 PM CDT | Frost Advisory | GRB | Brown, Calumet, Florence, Forest, Marinette, Oconto and 2 more | 14 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.